# SDR SWAA2024072405248

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT RH FWD. SHIELD HAS CORROSION AT BS 422; WL 156; RBL 25.<[01] REMOVED AND REPLACED FCB FWD SHIELD AT BS 420 TO BS 440 IAW SRM 51-40-02 AND DWG 143A0080 ID: 0023 REV: -;[02] VERIFIED CORRECTIVE ACTION 1
